HI all-- I remember seeing something about Buspar & back problems & muscle & joint pain a while ago.
Well I've been on Buspar now for over a month & I am having horrible joint pain & also having a back problem unlike any I ever had before. I know it is due to osteoarthritis which I don't blame on Buspar- but it is odd that all of a sudden I am hurting everywhere. It dawned on me that I had read something about Buspar causing these problems so thought I would check in here & see if anyone knows of this.
I did mention it to my psyche doc & she was not aware of this type of pain as a side effect.
If anyone knows of tis or remembers that post would you please respond ?
I had alot of muscle pain a week or so ago, but mine involved my lymph nodes under my arms as well. I went off the buspar for a day, and the issue resolved but looking back, I really think it was viral. I went back on the buspar 24 hours later with no problems at all.
Hope this helps
Thanks fubaldo. I just remember reading a thread with a few posts referring to back problems related to the buspar--wish I could find that post ...
What do you think of Buspar ?
My psyche doc had me up to 15 mgm 2 x day & I gave it a about 2 weeks on that dose but I just didn't like how I felt-- almost seemed more anxiety was creeping in. I went back down to 7.5 mgm 2 x day but I'm just not seeing the benefit. I also take Remeron ( AD) 22.5 mgm at night & I'm not thrilled with that med either. But I'm afraid I will be worse if I have to go off & start another type of med & I am in the midst of dealing with very stressful medical problems/pain right now......sigh...